Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS Northern Indiana

June 20, 20144 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 20, 2014, 7:12 PM EDT for 4 counties in Indiana. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2014, 7:12 PM EDT (23:12 UTC)
Expired
Jun 20, 2014, 8:00 PM EDT
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blackford County, IN, Grant County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 91 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:15 PM EDTTSTM WND DMG1 Ne Mcnatts, INTREE DOWN ON WILLOW ROAD JUST WEST OF STATE ROAD 3.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WUUS53 KIWX 202312
SVRIWX
INC009-053-075-179-210000-
/O.NEW.KIWX.SV.W.0038.140620T2312Z-140621T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN GRANT COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN JAY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN WELLS COUNTY IN NORTHEAST INDIANA...

* UNTIL 800 PM EDT

* AT 708 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLUFFTON TO 7 MILES EAST OF VAN BUREN TO VAN
  BUREN...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONTPELIER...PENNVILLE...PONETO...REIFFSBURG...DILLMAN...
  KEYSTONE...PETROLEUM...ARCANA...ROLL...NOTTINGHAM...FIAT AND
  BALBEC.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 269 AND
273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4049 8549 4066 8556 4067 8546 4067 8534
      4068 8534 4070 8530 4071 8522 4060 8507
      4059 8507 4059 8506 4055 8501 4046 8521
TIME...MOT...LOC 2312Z 314DEG 14KT 4068 8517 4062 8536
          4062 8556

HAIL...0.75IN
WIND...60MPH

$$

MARSILI
3 follow-up statements
528 
WWUS53 KIWX 202327
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
727 PM EDT FRI JUN 20 2014

INC009-053-075-179-210000-
/O.CON.KIWX.SV.W.0038.000000T0000Z-140621T0000Z/
WELLS IN-GRANT IN-JAY IN-BLACKFORD IN-
727 PM EDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BLACKFORD...NORTHWESTERN JAY...EAST CENTRAL GRANT AND SOUTHERN WELLS
COUNTIES UNTIL 800 PM EDT...

AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTPELIER...
AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MONTPELIER...PENNVILLE...PETROLEUM...NOTTINGHAM...FIAT AND BALBEC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4049 8549 4061 8548 4063 8542 4065 8530
      4065 8525 4060 8507 4059 8507 4059 8506
      4055 8501 4046 8521
TIME...MOT...LOC 2327Z 315DEG 17KT 4056 8529

HAIL...<.75IN
WIND...60MPH

$$

MARSILI
247 
WWUS53 KIWX 202339
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT FRI JUN 20 2014

INC053-075-179-202349-
/O.CAN.KIWX.SV.W.0038.000000T0000Z-140621T0000Z/
WELLS IN-GRANT IN-JAY IN-
739 PM EDT FRI JUN 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JAY...EAST
CENTRAL GRANT AND SOUTHERN WELLS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4047 8534 4057 8540 4058 8535 4058 8529
      4058 8520 4052 8520 4051 8520 4046 8520
      4046 8521
TIME...MOT...LOC 2339Z 315DEG 17KT 4051 8525

$$

INC009-210000-
/O.CON.KIWX.SV.W.0038.000000T0000Z-140621T0000Z/
BLACKFORD IN-
739 PM EDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BLACKFORD COUNTY UNTIL 800 PM EDT...

AT 737 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTPELIER...
AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN BLACKFORD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.

&&

LAT...LON 4047 8534 4057 8540 4058 8535 4058 8529
      4058 8520 4052 8520 4051 8520 4046 8520
      4046 8521
TIME...MOT...LOC 2339Z 315DEG 17KT 4051 8525

HAIL...<.75IN
WIND...60MPH

$$

MARSILI
940 
WWUS53 KIWX 202346
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM EDT FRI JUN 20 2014

INC009-202357-
/O.CAN.KIWX.SV.W.0038.000000T0000Z-140621T0000Z/
BLACKFORD IN-
746 PM EDT FRI JUN 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLACKFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4047 8534 4057 8540 4058 8535 4058 8529
      4058 8520 4052 8520 4051 8520 4046 8520
      4046 8521
TIME...MOT...LOC 2347Z 315DEG 17KT 4048 8522

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:20 PM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 20, 3:20 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM EDT FRI JUN 20 2014

.SYNOPSIS...
ISSUED AT 1057 AM EDT FRI JUN 20 2014

A FRONTAL BOUNDARY WILL BE IN THE REGION TODAY PROVIDING A CHANCE
FOR SOME RAIN SHOWERS AND THUNDERSTORMS. THE CHANCES FOR
PRECIPITATION WILL BE ENDING THIS EVENING INTO THE EARLY NIGHTTIME
HOURS. SKIES WILL BE MOSTLY CLOUDY. HIGH TEMPERATURES TODAY WILL
RANGE FROM THE MIDDLE 70S IN SOUTHERN MICHIGAN TO THE MIDDLE 80S
NEAR THE OHIO RIVER. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE
UPPER 50S IN SOUTHERN MICHIGAN TO THE UPPER 60S ALONG THE OHIO RIVER.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 315 PM EDT FRI JUN 20 2014

WEAK BUT WELL DEFINED SFC LOW CNTR OVR WRN LK MI WILL CONT EWD NR
TERM AS ATTENDANT CDFNT SLIPS SE. LTL OF NOTE UNTIL RECENTLY ALG
SFC BNDRY BUT W/DOWNSTREAM CLRG/HEATING SUGGESTS VARIOUS HIGHRES
MODEL GUIDANCE FOR ISOLD-SCT STORM DVLPMNT ON TRACK ACRS NRN IN INTO
NW OH THROUGH REMAINDER OF THIS AFTN.

OTRWS HIGH PRES TO SETTLE SWD OVERNIGHT. RECENT RAINFALL AND
DECREASING CLD TRENDS THROUGH EVENING LOOK TO PRIME AREA FOR FOG
DVLPMNT AND WILL MAKE MENTION. ASSOCD LOW CLDS/FOG WILL BURN
OFF/LIFT INTO SCT-BKN FAIR WX CU TOMORROW W/WELL ALIGNED MOS
GUIDANCE BLEND SPRTG GOING TEMP GRIDS.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 315 PM EDT FRI JUN 20 2014

NO SIGNIFICANT PATTERN CHANGE FOR AT LEAST THE FIRST HALF OF THE
PERIOD AS WEST TO NW FLOW ALOFT ALLOWS WEAK DISTURBANCES TO MOVE
TOWARDS THE GREAT LAKES WITH VARYING CHANCES FOR SHOWERS AND STORMS.
AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...MODELS ALL OVER THE
PLACE ON HANDLING OF CONVECTIVE COMPLEXES EACH AFTERNOON/NIGHT AND
THEIR PROGRESSION EAST. LOW LEVEL JET NOT DEPICTED TO BE OVERLY
ROBUST THROUGH MONDAY WITH MAIN FOCUS REMAINING TO THE WEST. THIS
WILL LIKELY CAUSE A SLOW DECREASE IN INTENSITY OF ANY CONVECTION
THAT WOULD DRIFT EAST WITHOUT WELL ESTABLISHED COLD POOL/MESO LOW.
FIRST SUCH CHC MAY ARRIVE BY SAT EVENING. WILL INTRODUCE SLGT CHC
POPS SAT EVE TO COVER THIS AND GO WITH SLGT CHC POPS SUN AFTERNOON
INTO SUNDAY NGT. HIGHS WILL CLIMB INTO THE 80S WITH HUMID
CONDITIONS.

BETTER CHANCES FOR CONVECTION STILL APPEAR TO ARRIVE STARTING MONDAY
AND ESPECIALLY MON NGT INTO TUESDAY NGT AS STRONGER UPPER LEVEL WAVE
AND SFC REFLECTION HEAD TOWARDS THE REGION. FEATURE JUST COMING ONTO
THE WEST COAST TO BE BETTER SAMPLED IN SOUNDINGS SO HOPEFULLY MODEL
AGREEMENT WILL INCREASE. WHILE NOT WILD ABOUT LIKELY POPS SEVERAL
DAYS OUT IN A PATTERN THAT HAS CAUSED NUMEROUS FORECAST HEADACHES
WILL RIDE WITH PREV FORECAST AND NOT EXPAND/DRAMATICALLY CHANGE POPS
AS INSTABILITY AND MOISTURE WILL BE PLENTIFUL.

PESKY FRONTAL BOUNDARY WILL BE SHIFTED SOUTH OUT OF THE IMMEDIATE
AREA TO ALLOW FOR A DRIER PERIOD THROUGH THE REMAINDER OF THE LONG
TERM (WEDS THROUGH FRI). HOWEVER...CONFIDENCE IN EXACT PLACEMENT
OF THIS AND ADDITIONAL WEAK DISTURBANCES MOVING THROUGH THE FLOW
WILL MAKE FOR A CONTINUED MESSY FORECAST. WILL MAINTAIN DRY FORECAST
AND DOWNPLAY POPS FROM MODEL GUIDANCE BLENDS. TEMPS WILL DROP
SOMEWHAT WITH HIGHS BACK INTO THE 70S WITH SLIGHTLY LOWER HUMIDITY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 315 PM EDT FRI JUN 20 2014

PROBLEMATIC NR TERM PD INADV OF SFC TROUGH EXTENDING SWD FM LOW PRES
OVR WRN LK MI AS PARTIAL CLRG HAD TAKEN PLACE W/CONCURRENT UPTICK
IN HEATING/DESTABILIZATION. HWVR FORCING ALG BNDRY REMAINS WK ALG
W/DECAYING SPRT ALOFT SO XPC ADDNL TSRA DVLPMNT WILL REMAIN IN
CHECK BFR DIMINISHING THIS EVENING SERN AREAS.

OTRWS BRIEF MVFR CIGS WITHIN MOIST BNDRY LYR SLOWLY IMPROVING
W/GENERAL VFR CIGS GOING INTO THIS EVENING ALTHOUGH SOME CLRG
ANTICIPATED THIS EVENING. SFC RIDGE BLDG IN OVERNIGHT AND PROGGED TEMP FALL
THROUGH UPR 60F CROSS OVER TEMPS...XPC FOG TO DVLP IN EARNEST LT
TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LOTHAMER
SHORT TERM...T
LONG TERM...FISHER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 20, 5:43 AM EDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 AM EDT FRI JUN 20 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-211030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
543 AM EDT FRI JUN 20 2014 /443 AM CDT FRI JUN 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. HEAVY RAINFALL
FROM STORMS COULD LEAD TO LOCALIZED FLOODING. ALSO...SOME OF THE
STRONGER STORMS THIS AFTERNOON AND EARLY EVENING COULD PRODUCE
WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-211030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
543 AM EDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING...BUT THE STORMS
ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH
TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 20, 6:18 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 PM EDT FRI JUN 20 2014

INZ018-202245-
ALLEN IN-
618 PM EDT FRI JUN 20 2014

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL ALLEN COUNTY...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF FORT WAYNE...MOVING
SOUTHEAST AT 20 MPH.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FORT WAYNE...

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 308 AND
313.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

LAT...LON 4111 8504 4104 8511 4114 8526 4119 8522
TIME...MOT...LOC 2216Z 308DEG 16KT 4115 8521

MARSILI
Special weather statement, Jun 20, 6:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EDT FRI JUN 20 2014

INZ018-202315-
ALLEN IN-
633 PM EDT FRI JUN 20 2014

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN ALLEN COUNTY...

AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRABILL TO NEW HAVEN
TO FORT WAYNE...MOVING SOUTHEAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  NEW HAVEN...
  WOODBURN...
  MONROEVILLE...
  HARLAN AND CUBA...
  MAPLES...
  ZULU...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 12 AND 29.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4108 8520 4114 8510 4124 8502 4115 8480
      4094 8480 4093 8502
TIME...MOT...LOC 2233Z 304DEG 15KT 4120 8497 4110 8503
          4104 8513

MARSILI
Local storm report, Jun 20, 6:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     WALL CLOUD       2 S WALLEN              41.13N  85.16W
06/20/2014                   ALLEN              IN   TRAINED SPOTTER

            SPOTTER REPORTED A ROTATING WALL CLOUD WITH ESTIMATED
            INFLOW WINDS OF 50 MPH.

&&

BENTLEY
Local storm report, Jun 20, 7:08 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     4 W WALLEN              41.16N  85.24W
06/20/2014                   ALLEN              IN   TRAINED SPOTTER

            ROOF MATERIAL REMOVED FROM METAL OUTBUILDING. 2 TO 3
            INCH DIAMETER TREE LIMBS DOWN.

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:18 PM EDTSpecial Weather StatementIWXAllen27 min
Jun 20, 6:33 PM EDTSpecial Weather StatementIWXAllen42 min
Jun 20, 7:30 PM EDTSpecial Weather StatementIWXAdams30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.